diabetes-icon
Thyroid disorder
I m taking thyronorm tablets of 100 mcg... But recently I checked my TSH is 0.27.... And t3 and t4 ar normal...Can u tell me what shud I do to become TSH normal....
62 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. A. Kavitha
Diabetologist 23 yrs exp Hyderabad
Hello,   You are going into hyperthyroidism because of overdose.Reduce your dose to 88 mcg and take it from Mon to Fri. Skip it on Sat & Sun..Check your TSH again after 3 months.If any problem see your doctor. Wish you a happy & healthy living
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.